×

Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre. (French) Zbl 0072.08902


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. Schlesinger,Handbuch der Theorie der linearen Differentialgeichungen, Leipzig (1897), T. II, 1; p. 185. · JFM 28.0260.04
[2] Borůvka, O., Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre, Czech. Math. Journ., 3, 78, 199-255 (1953) · Zbl 0053.05805
[3] V. p. ex.A. R. Forsyth,Lehrbuch der Differentialgleichungen, 2. Aufl., Braunschweig (1912), p. 232.
[4] O. Boruvka, loc. cit., p. 210-211.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.